Itching is driving me crazy

Since increasing my dose of Thiroyd from 2 to 21/2 grains a week ago, my skin has been itching like mad. It started on my outer ears and has since spread all over my body but still especially on my ears, scalp and face. The same thing happened to me last August when I was on Levo - the itching lasted for a month and then disappeared. I am wondering whether to persevere, or to reduce my dose back to 2 grains. I know a lot of people say they are allergic to the fillers and wonder if there is a common filler used both in Levo and Thiroyd tablets. Thank you in advance for any advice.

2 Replies

oldestnewest
  • Eannj,

    If you were allergic to the fillers in Thiroyd you would have been itching a 2 grains as well as 2.5 grains. I don't know why it is happening but if it follows what happened previously it will resolve in a month. Try taking an antihistamine tablet an hour before you take Thiroyd to see whether itching resolves.

  • Thanks Clutter, I will try that. Have been trying to hold out from taking anti-histamines but I've reached the point of no return!

You may also like...